Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The best constant of the Moser-Trudinger inequality on $\textbf{S}^2$


Author: Yuji Sano
Journal: Trans. Amer. Math. Soc. 356 (2004), 3477-3482
MSC (2000): Primary 34A26; Secondary 53C55
DOI: https://doi.org/10.1090/S0002-9947-03-03483-4
Published electronically: November 25, 2003
MathSciNet review: 2055742
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the best constant of the Moser-Trudinger inequality on $\textbf{S}^2$ under a certain orthogonality condition. Applying Moser's calculation, we construct a counterexample to the sharper inequality with the condition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 34A26, 53C55

Retrieve articles in all journals with MSC (2000): 34A26, 53C55


Additional Information

Yuji Sano
Affiliation: Department of Mathematics, Tokyo Institute of Technology, Oh-okayama, Meguro-ku, Tokyo 152-8551, Japan
Email: ysano@math.titech.ac.jp

DOI: https://doi.org/10.1090/S0002-9947-03-03483-4
Keywords: The Moser-Trudinger inequality
Received by editor(s): March 12, 2003
Published electronically: November 25, 2003
Additional Notes: This research was partially supported by the Ministry of Education, Science, Sports and Culture of Japan, Grant-in-Aid for JSPS Fellows, 03340, 2003
Article copyright: © Copyright 2003 American Mathematical Society